MAUDE Adverse Event Report: US ENDOSCOPY CENTRA; BIOPSY FORCEP

US ENDOSCOPY CENTRA; BIOPSY FORCEP
Model Number 00711247
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The steris territory manager stated that during follow-up with user facility personnel, the centra biopsy forceps were confirmed to be operating properly during pre-procedure checks.The instructions for use states, "the whole device should be checked whether there is any damage (i.E.Bend of connection part and inflexible opening and closing of forceps) before using this product.If the problem exists, please do not use." the centra biopsy forceps subject of the reported event were discarded and are not available for return or evaluation.Without the return and evaluation of the device the cause of the event could not be determined.Steris performed in-service training on the proper use and operation of the centra biopsy forceps.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure for quadrant sampling, their centra biopsy forcep was "stuck" in an open position.User facility personnel utilized another device, and the procedure was completed successfully.No report of injury.

Brand Name
CENTRA
Common Device Name
BIOPSY FORCEP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25183302
Report Number1528319-2026-00049
Device Sequence Number10693019
Product Code PTS
UDI-Device Identifier00724995180621
UDI-Public(01)00724995180621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711247
Device Catalogue Number00711247
Device Lot Number(10)107640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown